# SDR ASAA1057753

- Difficulty date: April 24, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 12,620 hours, 3,918 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 9238M66P08
- Part serial: UNJNW773
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 4,673 hours, 1,347 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 ENG FAILED TO LIGHT OFF AFTER FUEL LEVER BROUGHT TO IDLE.  ALL N1 N2 AND OIL PRESSURE INDICATIONS WERE NORMAL.  INITIAL FUEL FLOW OF 1500LBS THEN DROPPED BACK TO 500LBS THEN 0 WITH NO LIGHT OFF.  IGNITION SWITCH WAS ON RIGHT.  ACCOMPLISHED FIM TASK 74 21 00 IGN R (IGN 2) IS FAILED FAULT ISOLATION TASK 74 00 00.  FOUND RIGHT IGNITION EXCITER AND RIGHT IGNITER BAD.  REMOVED & REPLACED RIGHT IGNITION EXCITER AND RIGHT IGNITER IAW AMM REF 74 11 01 IGNITION EXCITER 74 21 02 PAGE BLOCK 601, MAIN IGNITER PLUG OPS CHECK NORMAL.
